The Quarterly Journal of Pure and Applied Mathematics, 1895, Vol. 27 (Classic Reprint) by James Whitbread Lee GlaisherThe Quarterly Journal of Pure and Applied Mathematics, 1895, Vol. 27 (Classic Reprint) by James Whitbread Lee Glaisher

The Quarterly Journal of Pure and Applied Mathematics, 1895, Vol. 27 (Classic Reprint)

byJames Whitbread Lee Glaisher

Paperback | May 1, 2018

Pricing and Purchase Info

$23.94 online 
$24.95 list price
Earn 120 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:The Quarterly Journal of Pure and Applied Mathematics, 1895, Vol. 27 (Classic Reprint)Format:PaperbackDimensions:416 pages, 9 × 6 × 0.85 inPublished:May 1, 2018Publisher:FB&C LtdLanguage:English

The following ISBNs are associated with this title:

ISBN - 10:0259196223

ISBN - 13:9780259196228

Look for similar items by category:

Reviews